It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-17-2006, 03:15 AM   #1
Junior Member
(female)
 
Join Date: Feb 2006
Location: Birmingham
Posts: 49
Tracey110 HB User
Any other ladies get more symptoms around the time of their period?

Hi everyone!

Apologies for mot posting more often, been busy looking after rather poorly in-laws!
Anyway, thanks to you all on here, i am now taking 100mcg thyroxine a day, after starting on an initial dose of 50mcg. I am now waiting for results of latest labs and hope my GP (i am in England) will agree to keeping me on medication. You may or may not remember that i am lucky to have a gp who listened to my symptoms, rather than rely on blood test results alone. (My TSH was 3.3 when he started treatment and T4 was 11 on range of 9 to 20). He wants to get my T4 up to the top of the range to see if i feel better.

I Must say i am now beginning to feel much better than i did, not as tired, not as much brain fog, joint aches etc improving.....although, sorry to say, i still cannot seem to move any of this excess weight that i have gained even though i try to keep to 1000 cals per day, or even less!!!

My question for you all now is.....does anyone else notice an increase in symptoms, even when medicated, around the time of their menstrual period? I have found that the symptoms seem to increase again around this time, even down to the ones that are so much improved, like the heel pain on waking or rising afetr sitting for any length of time?

Will let you all know new blood results as soon as i get them. But once again, i must thank you all for the help you gave me getting me to this point.

Kind regards to all,
Tracey

 
Sponsors Lightbulb
   
Old 07-17-2006, 06:23 AM   #2
Senior Member
(female)
 
Join Date: Aug 2005
Location: Bristol, UK
Posts: 234
appleofearth HB User
Re: Any other ladies get more symptoms around the time of their period?

Hey Tracey!

Glad you're doing so much better now, I definitely get a 'dip' around my period. I asked about it a while ago and was told that when you're on a high enough dose for you the dips should stop.

Let us know how you get on with your next blood tests!

Becky

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Let's care about ladies' health myosotisL General Health 0 10-26-2009 12:47 AM
symptoms of ovarian cysts mich36 Women's Health 7 02-07-2009 07:51 AM
Ladies, would like your thoughts, no offense gentlemen sammyo1 Pain Management 14 04-16-2008 01:43 PM
A question for the ladies CD111 Anemia 14 01-10-2008 12:43 AM
Question for the ladies geegirl Inner Ear Disorders 7 10-21-2006 04:54 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (668), midwest1 (631), FinnMaid (313), Reece (225), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), ladybud (47), Bran'sNana (44)

Site Wide Totals

teteri66 (1180), MSJayhawk (1011), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (761), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 05:55 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!